# SDR HEEA955994

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Inoperative
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. REPLACED SHORTED TRANSISTOR Q104 AND REPAIRED BURNT FOIL ON PC BOARD FOR 28V SUPPLY.  REPAIRED PROBLEM AND BENCH CHECKED GOOD.
